# SDR 20001031SH010

- Difficulty date: September 14, 2000
- Submitted: October 31, 2000
- Operation: General aviation
- Make and model: Pilats PC12
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 951D1009
- Part serial: 0981A
- Condition: Worn
- Location: Te Flap
- Part time: 171 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SHAFT SUPPORT BEARINGS WERE NOT INSTALLED AT THE TIME OF ORIGINAL ASSEMBLY.  THE OMISSION OF THESE BEARINGS SA13589-1 AND SA13588-1 CAUSED PREMATURE WEAR OF THE WORN SHAFT RESULTING IN EXCESSIVE GEAR BACKLASH.  (X)
